| Model Number |
CAR-500 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The involved cartridge was discarded by the user and not returned for evaluation.A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.
Event or Problem Description
A report was received on (b)(6) 2019 from the risk manager, regarding a (b)(6) female patient in critical care who received continuous renal replacement therapy (crrt) on (b)(6) 2019 and the cartridge arterial line luer broke within the patient central venous catheter.The catheter was replaced with no report of symptoms or additional medical intervention.